MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SCR/2.0X12MM ST BONE CRS PIN CF; PLATE, BONE

STRYKER LEIBINGER FREIBURG SCR/2.0X12MM ST BONE CRS PIN CF; PLATE, BONE
Catalog Number 92-50212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screws were removed because they were too long and causing pain to the lingual nerve.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The reported event of screws being too long and causing pain on the lingual nerve could not be confirmed.The screws were removed on 11 may 2026; however, no imaging or additional information was available to confirm screw length, positioning, or involvement of the lingual nerve.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
SCR/2.0X12MM ST BONE CRS PIN CF
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25318123
Report Number0008010177-2026-00071
Device Sequence Number10128462
Product Code JEY
UDI-Device Identifier37613327419307
UDI-Public37613327419307
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number92-50212
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown